# SDR SWIA2019030545590

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 39,955 hours, 34,152 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R 14TH DUCT WARNING MESSAGE DURING CLIMB. RAN QRH, MESSAGE CLEARED. DECLARED AN EMERGENCY ON APPROACH. (FLT#5031) CLOSED REMOVED AND REPLACED RT 14TH STAGED PYLON DUCT IAW AMM. OPERATED RH 14TH STAGE SYSTEM FOR EXTENDED TIME WITH NO LEAKS OR ABNORMAL MESSAGES. OK FOR CONTINUED SERVICE.
